# SDR UPS02839977

- Difficulty date: December 10, 2002
- Submitted: December 13, 2002
- Operation: Air carrier
- Aircraft: N836UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45936
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: PFLT,  EMERGENCY LIGHT DISARM CHECK INOPERATIVE.  REPLACED CONNECTOR PLUG P01-1345. SYSTEM CHECKS GOOD IAW M/M 33-50-01
